Recently Viewed

Beechams Powder Capsules 16'S

Beechams Powder Capsules 16'S
  Zoom
Our Price:  £6.75(£8.10 Inc. VAT)
+

Brand:  Beechams


Cold & Flu Capsules

Paracetamol
Phenylephrine
Caffeine

What are they for?
Beechams Cold & Flu Capsules provide relief from the symptoms of colds and flu, feverishness and chills. It also relieves blocked nose, acute nasal catarrh, sinusitis and the pain associated with nasal congestion.

Ingredients: Paracetamol 300 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches & pains
Ingredients: Caffeine 25 mg, Action: Mild stimulant, Relief of: Enhances the actions of paracetamol
Ingredients: Phenylephrine hydrochloride 5 mg, Action: Decongestant, Relief of: Blocked nose, catarrh, painful sinuses

  • For headache, fever, aches & pains, blocked nose
  • Non-drowsy

Information

Ingredients:

Each Capsule contains: Paracetamol 300 mg, Caffeine 25 mg, Phenylephrine Hydrochloride 5 mg, Also includes Lactose and Colours Amaranth (E 123) and Sunset Yellow (E 110)

Storage:

  • Store below 25°C.
  • Store in the original package in order to protect from moisture.

Preparation and Usage:

Please read the enclosed leaflet carefully before taking this medicine.

How to take
For oral use.
Adults and children aged 12 years and over: 2 capsules every 4 to 6 hours.
Do not exceed 12 capsules in any 24 hours. Do not give to children under 12 years of age. Do not take for more than 7 days except on medical advice.

Name and Address:

GlaxoSmithKline Consumer Healthcare,
Brentford,
TW8 9GS,
U.K.

Return To:

GlaxoSmithKline Consumer Healthcare,
Brentford,
TW8 9GS,
U.K.

Safety Warning:

Consult your doctor
Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant.
If you suffer from kidney or liver disease.

Do not take with other flu, cold or decongestant products and avoid excessive intake of caffeine.

Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.

Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.

Keep out of the sight and reach of children.

Lower Age Limit:

Advisory Years : 12

Net Contents:

16 x Capsules

Be the first to Write a Review for this item!